hair loss JB
Nov 10, 2000
Have you had any reports of anyone who is on HAART regimen losing their hair? If so, why?
Response from Dr. Bartlett
Hair loss has been reported in HIV-infected persons, both on and off antiretroviral therapy. The most common association has been with indinavir, (Crixivan), probably due to its effects on cis-retinoic acid binding protein. Hair loss can be very difficult to treat, and if you are on indinavir, you may want to review other options with your health care provider.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.